# SDR A6WA200640277

- Difficulty date: July 4, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CARGO FLOOR SUPPORT EDGE MEMBER HAS MINOR SURFACE CORROSION IN AREA OF NUTPLATE FROM FS 574 TO FS 621.  REMOVED CORROSION, TREATED, PRIMED AND PAINTED IAW CRJ SRM 51-21-06.  (M)
